# SDR CALA9601885

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OUTBOARD WING TRAILING EDGE RIB, NR 3 FROM INBOARD END CRACKED .5 INCH AT FORWARD END UPPER SKIN.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 57-01, FIGURE 2.
